Browse Title Index

Issue Title
Volume 23, Issue 2 (2016) 0-Sum and 1-Sum Flows in Regular Graphs Abstract   PDF
S. Akbari, M. Kano, S. Zare
Volume 12 (2005) $(-1)$–Enumeration of Self–Complementary Plane Partitions Abstract   PDF
Theresia Eisenkölbl
Volume 23, Issue 2 (2016) 2-Walk-Regular Dihedrants from Group-Divisible Designs Abstract   PDF
Zhi Qiao, Shao Fei Du, Jack H Koolen
Volume 6 (1999) $2$-adic Behavior of Numbers of Domino Tilings Abstract   PDF
Henry Cohn
Volume 20, Issue 3 (2013) $(2,m,n)$-groups with Euler characteristic equal to $-2^as^b$ Abstract   PDF
Nick Gill
Volume 9, Issue 2 (2002-3) (Permutation Patterns) $321$-Polygon-Avoiding Permutations and Chebyshev Polynomials Abstract   PDF
Toufik Mansour, Zvezdelina Stankova
Volume 13 (2006) $3$-Designs from PGL$(2,q)$ Abstract   PDF
P. J. Cameron, G. R. Omidi, B. Tayfeh-Rezaie
Volume 12 (2005) 5-sparse Steiner Triple Systems of Order $n$ Exist for Almost All Admissible $n$ Abstract   PDF
Adam Wolfe
Volume 9 (2002) A 'Nice' Bijection for a Content Formula for Skew Semistandard Young Tableaux Abstract   PDF
Martin Rubey
Volume 5 (1998) A 2-Coloring of $[1,N]$ can have $(1/22)N^2+O(N)$ Monochromatic Schur Triples, but not less! Abstract   PDF
Aaron Robertson, Doron Zeilberger
Volume 21, Issue 4 (2014) A 64-Dimensional Counterexample to Borsuk's Conjecture Abstract   PDF
Thomas Jenrich, Andries E. Brouwer
Volume 20, Issue 4 (2013) A Basis for the Diagonally Signed-Symmetric Polynomials Abstract   PDF
José Manuel Gómez
Volume 19, Issue 1 (2012) A Basis of Finite and Infinite Sets with Small Representation Function Abstract   PDF
Artūras Dubickas
Volume 11, Issue 1 (2004) A Bijection Between Classes of Fully Packed Loops and Plane Partitions Abstract   PDF
P. Di Francesco, P. Zinn-Justin, J.-B. Zuber
Volume 20, Issue 4 (2013) A Bijection Proving the Aztec Diamond Theorem by Combing Lattice Paths Abstract   PDF
Frédéric Bosio, Marc A. A. van Leeuwen
Volume 18, Issue 1 (2011) A Bijection between Atomic Partitions and Unsplitable Partitions Abstract   PDF
William Y. C. Chen, Teresa X. S. Li, David G. L. Wang
Volume 14 (2007) A Bijection on Dyck Paths and its Cycle Structure Abstract   PDF
David Callan
Volume 11, Issue 1 (2004) A Bijective Proof of Borchardt's Identity Abstract   PDF
Dan Singer
Volume 5 (1998) A Bijective Proof of Garsia's $q$-Lagrange Inversion Theorem Abstract   PDF
Dan W. Singer
Volume 21, Issue 2 (2014) A Bijective Proof of Shapiro's Catalan Convolution Abstract   PDF
Péter Hajnal, Gábor V. Nagy
Volume 17 (2010) A Bijective Proof of a Major Index Theorem of Garsia and Gessel Abstract   PDF
Mordechai Novick
Volume 22, Issue 1 (2015) A Bijective Proof of the Alladi-Andrews-Gordon Partition Theorem Abstract   PDF
James J.Y. Zhao
Volume 3, Issue 2 (1996) (The Foata Festschrift volume) A Bijective Proof of the Hook-content Formula Abstract   PDF
Christian Krattenthaler
Volume 5 (1998) A Binomial Coefficient Identity Associated to a Conjecture of Beukers Abstract   PDF
Scott Ahlgren, Shalosh B. Ekhad, Ken Ono, Doron Zeilberger
Volume 11, Issue 1 (2004) A Binomial Coefficient Identity Associated with Beukers' Conjecture on Apéry numbers Abstract   PDF
Wenchang Chu
1 - 25 of 2960 Items > >> 

ISSN: 1077-8926